A generalization of the concept of differentiability

  • José Carlos Simon de Miranda Institute of Mathematic, University of São Paulo
  • Luiz Fichmann Institute of Mathematic, University of São Paulo

Resumo

In this work we unify and generalize the existing definitions of derivatives of functions by presenting a new concept on differentiability.

Downloads

Não há dados estatísticos.
Como Citar
Miranda, J. C., & Fichmann, L. (1). A generalization of the concept of differentiability. Resenhas Do Instituto De Matemática E Estatística Da Universidade De São Paulo, 6(4), 397-427. Recuperado de http://www.revistas.usp.br/resenhasimeusp/article/view/75426
Seção
Contents